Remarks on discretely absolutely star-Lindelöf spaces. (English) Zbl 1174.54015

Summary: We prove the following statements:
(1) There exists a Hausdorff Lindelöf space  \(X\) such that the Alexandroff duplicate  \(A(X)\) of  \(X\) is not discretely absolutely star-Lindelöf.
(2) If \(X\)  is a regular Lindelöf space, then \(A(X)\)  is discretely absolutely star-Lindelöf.
(3) If \(X\)  is a normal discretely star-Lindelöf space with \(e(X)< \omega _1\), then \(A(X)\) is discretely absolutely star-Lindelöf.


54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54B10 Product spaces in general topology
54D55 Sequential spaces
Full Text: DOI EuDML Link


[1] M. Bonanzinga: Star-Lindelöf and absolutely star-Lindelöf spaces. Quest. Answers Gen. Topology 16 (1998), 79–104. · Zbl 0931.54019
[2] M. Dai: A class of topological spaces which contains all Lindelöf spaces and all separable spaces. Chin. Ann. Math. A4 (1983), 571–575. (In Chinese.) · Zbl 0586.54030
[3] E. K. van Douwen, G. M. Reed, A. W. Roscoe, I. J. Tree: Star covering properties. Topology Appl. 39 (1991), 71–103. · Zbl 0743.54007
[4] R. Engelking: General Topology. Revised and completed edition. Heldermann Verlag, Berlin, 1989. · Zbl 0684.54001
[5] M. V. Matveev: Absolutely countably compact spaces. Topology Appl. 58 (1994), 81–92. · Zbl 0801.54021
[6] M. V. Matveev: A Survey on Star-Covering Properties. Topological Atlas preprint No 330, 1998.
[7] M. V. Matveev: Some questions on property (a). Quest. Answers Gen. Topology 15 (1997), 103–111. · Zbl 1002.54016
[8] Y.-K. Song: On some questions on star covering properties. Quest. Answers Gen. Topology 18 (2000), 87–92. · Zbl 0954.54009
[9] Y.-K. Song: Discretely star-Lindelöf spaces. Tsukuba J. Math. 25 (2001), 371–382. · Zbl 1011.54020
[10] Y.-K. Song: Remarks on star-Lindelöf spaces. Quest. Answers Gen. Topology 20 (2002), 49–51.
[11] Y.-K. Song: Closed subsets of absolutely star-Lindelöf spaces II. Commentat. Math. Univ. Carol. 44 (2003), 329–334. · Zbl 1100.54017
[12] Y.-K. Song: A solution of Matveev’s question. Quest. Answers Gen. Topology 20 (2002), 165–168. · Zbl 1009.54028
[13] F. D. Tall: Normality versus collectionwise normality. In: Handbook of Set-Theoretic Topology (K. Kunen, J. E. Vaughan, eds.). North-Holland, Amsterdam, 1984, pages 685–732.
[14] J. E. Vaughan: Absolute countable compactness and property (a). Talk at 1996 Praha symposium on General Topology.
[15] Y. Yasui, Z. M. Gao: Spaces in countable web. Houston J. Math. 25 (1999), 327–335. · Zbl 0974.54011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.